Conjugately dense subgroups of locally finite Chevalley groups of Lie rank 1

S. A. Zyubin, V. M. Levchuk

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Of interest are the subgroups of various groups which have nonempty intersection with each class of conjugate elements of the group under study. We call these subgroups conjugately dense and study Neumann's problem of describing them in the Chevalley groups over a field. The main theorem lists all conjugately dense subgroups of the Chevalley groups of Lie rank 1 over a locally finite field.

Original languageEnglish
Pages (from-to)581-586
Number of pages6
JournalSiberian Mathematical Journal
Volume44
Issue number4
DOIs
Publication statusPublished - 1 Jul 2003

Fingerprint

Chevalley Groups
Finite Group
Subgroup
Neumann Problem
Galois field
Intersection
Theorem

Keywords

  • Chevalley group
  • Conjugately dense subgroup
  • Locally finite field
  • Monomial subgroup
  • Parabolic subgroup

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Conjugately dense subgroups of locally finite Chevalley groups of Lie rank 1. / Zyubin, S. A.; Levchuk, V. M.

In: Siberian Mathematical Journal, Vol. 44, No. 4, 01.07.2003, p. 581-586.

Research output: Contribution to journalArticle

@article{bf60f6ef68244543932bcb09c2570de8,
title = "Conjugately dense subgroups of locally finite Chevalley groups of Lie rank 1",
abstract = "Of interest are the subgroups of various groups which have nonempty intersection with each class of conjugate elements of the group under study. We call these subgroups conjugately dense and study Neumann's problem of describing them in the Chevalley groups over a field. The main theorem lists all conjugately dense subgroups of the Chevalley groups of Lie rank 1 over a locally finite field.",
keywords = "Chevalley group, Conjugately dense subgroup, Locally finite field, Monomial subgroup, Parabolic subgroup",
author = "Zyubin, {S. A.} and Levchuk, {V. M.}",
year = "2003",
month = "7",
day = "1",
doi = "10.1023/A:1024772104335",
language = "English",
volume = "44",
pages = "581--586",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Conjugately dense subgroups of locally finite Chevalley groups of Lie rank 1

AU - Zyubin, S. A.

AU - Levchuk, V. M.

PY - 2003/7/1

Y1 - 2003/7/1

N2 - Of interest are the subgroups of various groups which have nonempty intersection with each class of conjugate elements of the group under study. We call these subgroups conjugately dense and study Neumann's problem of describing them in the Chevalley groups over a field. The main theorem lists all conjugately dense subgroups of the Chevalley groups of Lie rank 1 over a locally finite field.

AB - Of interest are the subgroups of various groups which have nonempty intersection with each class of conjugate elements of the group under study. We call these subgroups conjugately dense and study Neumann's problem of describing them in the Chevalley groups over a field. The main theorem lists all conjugately dense subgroups of the Chevalley groups of Lie rank 1 over a locally finite field.

KW - Chevalley group

KW - Conjugately dense subgroup

KW - Locally finite field

KW - Monomial subgroup

KW - Parabolic subgroup

UR - http://www.scopus.com/inward/record.url?scp=0037492030&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037492030&partnerID=8YFLogxK

U2 - 10.1023/A:1024772104335

DO - 10.1023/A:1024772104335

M3 - Article

AN - SCOPUS:0037492030

VL - 44

SP - 581

EP - 586

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 4

ER -